# SDR CALA2023102303134

- Difficulty date: September 27, 2023
- Submitted: October 23, 2023
- Operation: Air carrier
- Aircraft: N446UA
- Make and model: Airbus A320-232
- Aircraft serial: 834
- Aircraft time: 76,717 hours, 31,846 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Fuel Cap
- Part number: 0727540
- Part serial: C220941
- Condition: Missing
- Location: Refuel Coupling
- Part time: 2,526 hours, 1,224 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL CAP MISSING APPLY CDL28A FOR FUEL CAP. COMPLIED WITH CDL NO LEAKAGE NOTED PLACARD APPLIED DISPATCH DESK: 36 NAME: DS DATE: 27-SEP-23- APPROVED FOR CDL 28A CAP, COUPLING R OFF 31-2825-9-0001 0941 ON 0000 CAP, COUPLING R OFF 31-2825-9-0001 0941 ON 31-2825-9-0001 1349 INSTALLED NEW UNDERWING FUEL TANK AS PER AMM 28-25-41/401. ALL OK, NO LEAKS DETECTED. PARTS USED: 31-2825-9-0001,QTY :1 1501129,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1501129 SN OFF 0941.
